American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46N99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Akram Aldroubi, David Larson, Wai-Shing Tang and Eric Weber. Geometric aspects of frame representations of abelian groups. Trans. Amer. Math. Soc. 356 (2004) 4767-4786. MR 2084397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] X. Dai, Y. Diao, Q. Gu and D. Han. The s-elementary frame wavelets are path connected. Proc. Amer. Math. Soc. 132 (2004) 2567-2575. MR 2054782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sharon Schaffer Vestal and Eric Weber. Orthonormal wavelets and shift invariant generalized multiresolution analyses. Proc. Amer. Math. Soc. 131 (2003) 3089-3100. MR 1993218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Xingde Dai, Yuanan Diao and Qing Gu. Subspaces with normalized tight frame wavelets in $\mathbb{R}$. Proc. Amer. Math. Soc. 130 (2002) 1661-1667. MR 1887012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] X. Dai, Y. Diao and Q. Gu. Frame wavelet sets in $\mathbb{R}$. Proc. Amer. Math. Soc. 129 (2001) 2045-2055. MR 1825916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Manos Papadakis. On the dimension function of orthonormal wavelets. Proc. Amer. Math. Soc. 128 (2000) 2043-2049. MR 1654108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Akram Aldroubi and Hans Feichtinger. Exact iterative reconstruction algorithm for multivariate irregularly sampled functions in spline-like spaces: The $L^p$-theory. Proc. Amer. Math. Soc. 126 (1998) 2677-2686. MR 1451788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Deguang Han. Wandering vectors for irrational rotation unitary systems. Trans. Amer. Math. Soc. 350 (1998) 309-320. MR 1451604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Humberto Prado. Reflection positivity for unitary representations of Lie groups . Proc. Amer. Math. Soc. 114 (1992) 723-731. MR 1072089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Palle E. T. Jorgensen. Existence of smooth solutions to the classical moment problems . Trans. Amer. Math. Soc. 332 (1992) 839-848. MR 1059709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1